# SDR CALA2011021700096

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 42,710 hours, 22,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT SIDE MAIN FRAME CRACK STA 616 AT JUST BELOW MAIN DECK FLOOR ACCOMPLISHED FRAME REPAIR ON (SEE) EA 5310-05331 OP1 STEP 24.1 THRU STEP 24.14.
